# SDR JGVR20201215002

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N202AV
- Make and model: Cessna 650
- Aircraft serial: 6507108
- Aircraft time: 4,822 hours, 4,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Part number: WD600021
- Condition: Stripped
- Location: Lt Wing Te Flap
- Part time: 4,822 hours, 4,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO REPLACE MOUNTING HARDWARE DUE TO HARDWARE BEING SEIZED IN PLACE ON LT AND RT FLAP ANGLE GEAR BOX PN: 9914393-1 WHICH CALLS FOR A PN: WD6000-21.  WE HAD TO DRILL AND EXTRACT THE SCREWS.  THIS PARTICULAR SCREW HAS A COUNTERSUNK HEAD, WHICH IS VERY UNIQUE AND IS MAKING IT PARTICULARLY TOUGH TO FIND A SUITABLE REPLACEMENT.  TEXTRON IS AWARE OF THE ISSUE AND ALREADY HAS AN ENGINEERING FIX FOR THIS.  BOTH OF THE FLAP ANGLE GEAR BOX'S ARE MOUNTED NEXT TO THE INBOARD FLAPS INBOARD FLAP TRACKS AND WHEEL WELLS.  HARDWARE IS NO LONGER PRODUCED.
